# SDR ANCF20200110601

- Difficulty date: January 6, 2020
- Submitted: January 11, 2020
- Operation: Air carrier
- Aircraft: N973AV
- Make and model: Airbus A330-243
- Aircraft serial: 1073
- Aircraft time: 47,338 hours, 8,910 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 17,777 hours, 4,165 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JAN 06 FLIGHT AV7 (MIA-BOG), PILOT REPORT WO 15953283 "ENG 1 FUEL FILTER CLOG PRESENTED ON ECAM"
1ST & CORRECTIVE ACTION JAN 06 -> IN ACCORDANCE WITH AMM TASK 73-11-41-000-802-A AND AMM 73-11-41-400-802-A WAS REMOVED AND REPLACED LP FUEL  FILTER ELEMENT, FUEL AND OIL LEAK CHECK PERFORMED SATISFACTORY,  

JAN 06 FLIGHT AV20 (BOG-JFK), PILOT REPORT WO 15953285 -> BEFORE TAKE OFF ENG 1 FUEL FILTER CLOG ON ECAM
1ST ACTION JAN 06 -> THIS ITEM IS PLACED ON DMI (MEL/CDL) LOGBOOK PAGE  12484 ITEM 1 N973AV-MCCCN-2020-AV0027 WO 15953285 MEL 73-30-03 PROV 1A CAT "C".
2ND ACTION JAN 07 -> IN ACCORDANCE WITH AMM TASK 73-41-00-802-A AND AMM TASK 73-11-41-400-802-A THE LP FUEL FILTER WAS REMOVED AND INSTALLED.
3RD & CORRECTIVE ACTION JAN 07 -> IN ACCORDANCE WITH AMM 73-34-11-41-000-802-A / 400-802A THE LOW PRESSURE FUEL FILTER WAS REPLACED. IN ACCORDANCE WITH AMM 73-34-11-000-803-A/400-803-A FUEL FILTER DIFERENTIAL PRESSURE SWICTH REPLACED. IAW AMM 71-00-00-860-810 IDLE CHECK PERFORMED. TEST SATISFACTORY. NO LEAK WAS FOUND. 

JAN 06 FLIGHT AV249 (BOG-GRU), PILOT REPORT WO 15953407 ->  BY DMI WO 15953285 BEFORE TAKE OFF ENG 1 FUEL FILTER CLOG ON ECAM. 
1ST ACTION JAN 06 -> THIS ITEM IS DEFERRED TO WO DMI 15953407 IN ACCORDANCE MEL ITEM 73-30-03 PROV 1A CAT "C" MCC AUT N973AV-CNMCC-2020-AV0033 DMI LOG PAGE 16484 ITEM 2
2ST ACTION JAN 08 -> IN ACCORDANCE WITH TSM 73-21-79-810-803-A FUEL FILTER CLOGGED ON ENG 1 SUBTASK 73-21-79-810-058-A STEP C.2 A-B-C WERE ACCOMPLISHED AND THESE WERE FOUND WITHIN LIMITS. NEXT STEP REPLACE THE EEC. 
3ST ACTION JAN 08 -> IN ACCORDANCE WITH AMM TASK 73-21-34-000-804 AND TASK 73-21-34-400-804-A THE EEC WAS REMOVED AND REPLACED.  
4TH ACTION JAN 09 -> THE TESTS WERE PERFORMED SATISFACTORY FOR EEC CHANGE. THE ENGINE IDLE RUN UP WAS PERFORMED AND THE MESSAGE SHOWS AGAIN.
5TH & FINAL CORRECTIVE ACTION JAN 09 -> IN ACCORDANCE WITH TSM 73-21-79-810-803-A THE WIRING CHECK WAS PERFORMED, WAS FOUND A CHAFING, WAS REPAIRED IAW AMM 70-71-28-300-802-A, ENG IDLE RUN UP PERFORMED WITH SATISFACTORY RESULTS. CLOSING WO: 15953419
